Bounds on texture coefficients

Journal Article (Journal Article)

The orientation distribution function (ODF) is expanded in terms of generalized spherical harmonics and bounds on the resulting texture coefficients are derived. A necessary and sufficient condition for satisfaction of the normalization property of the ODF is also provided. These results are of significance in, for example, microstructural optimization of materials and predicting texture coefficients based on wave velocity measurements.

Full Text

Duke Authors

Cited Authors

  • Nadeau, JC; Ferrari, M

Published Date

  • March 1, 2003

Published In

Volume / Issue

  • 70 / 2

Start / End Page

  • 200 - 203

International Standard Serial Number (ISSN)

  • 0021-8936

Digital Object Identifier (DOI)

  • 10.1115/1.1533808

Citation Source

  • Scopus